# SDR SIMA20140202007

- Difficulty date: February 2, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 23,675 hours, 19,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD OMEGA BEAM INBD SUPPORT ANGLE IS CRACKED BETWEEN FRAMES 47 - 48.  R & R RT OTBD OMEGA BEAM INBD SUPPORT ANGLE IAW SRM 53-23-02 & SRM 51-40-02.
